# SDR FDEA201105191881

- Difficulty date: May 19, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 36,545 hours, 35,159 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5397420247800
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 53L BETWEEN FRAMES 63 TO 64 EXISTING REPAIR SPLICE ANGLE HAS INCORRECT MATERIAL THICKNESS INSTALLED REMOVED AND REPLACED EXISTING REPAIR SPLICE ON STRINGER 53LT BETWEEN FRAMES 63 TO 64 AND REMOVED AND REPLACED FWD STRINGER SECTION BETWEEN FRAME 62 TO 64 PER SRM 53-10-14 FIG 201 PAGES 203 TO 206.
